The Goursat problem for the equation of plane potential conical flows of a gas
Doklady Akademii Nauk, Tome 223 (1975) no. 2, pp. 303-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_2_a11,
author = {V. M. Teshukov},
title = {The {Goursat} problem for the equation of plane potential conical flows of a gas},
journal = {Doklady Akademii Nauk},
pages = {303--306},
year = {1975},
volume = {223},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_2_a11/}
}
V. M. Teshukov. The Goursat problem for the equation of plane potential conical flows of a gas. Doklady Akademii Nauk, Tome 223 (1975) no. 2, pp. 303-306. http://geodesic.mathdoc.fr/item/DAN_1975_223_2_a11/